# SDR 08FDEA01496

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 6572784
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LWR SKIN HAS A DENT 97 INCHES FROM I/B EDGE, 7 INCHES FWD OF REAR SPAR.  MEASURED DENT FOUND TO BE WITHIN LIMITS, MEASURED DENT Y = .040 A = 4 INCHES FOUND TO BE 100 REF SRM 55-10-1 PG 7 FIG 2.    THIS IS CLASSIFIED AS A MINOR REPAIR.
